# SDR SWIA201229768

- Difficulty date: January 27, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,836 hours, 39,976 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD WING NOSE RIB 21 CRACKED AT TOP RIVETS.  (C-CHECK)  REPLACED PER SRM.
